Alert archive / Nebraska / Areal Flood Warnings in 2021

Areal Flood Warning 5, NWS North Platte, NE

August 19, 2021Chase County, Perkins County, Nebraska

NWS North Platte, NE issued this areal flood warning at Aug 19, 2021, 7:13 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 24 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2021, 7:13 PM MDT (01:13 UTC)
Expired
Aug 20, 2021, 7:15 PM MDT
In force
24 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Chase County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 11:00 PM MDTFLOOD3 W Lamar, NEHIGHWAY 6 CLOSED AT MIDNIGHT DUE TO FLOODING. OTHER COUNTY ROADS UNDER SIGNIFICANT STANDING WATER IN CHASE COUNTY.
Aug 20, 2:23 AM MDTHEAVY RAIN 4.832 Ssw Lamar, NESTORM TOTAL OF 4.83 INCHES, REPORT VIA HOME WEATHER STATION.
Aug 20, 6:00 AM MDTHEAVY RAIN 6.43 S Lamar, NE24 HOUR STORM TOTAL, STILL RAINING.
Aug 20, 7:33 AM MDTFLOOD3 E Pleasant Valley, COSIGNIFICANT FLOODING DUE TO WATER OUT OF CREEKS. ROADS IMPASSABLE.
Aug 20, 9:50 AM MDTFLOOD5 S Lamar, NEFLOODING ALONG THE FRENCHMAN CREEK ABOUT 5 MILES SOUTH OF LAMAR. WATER ALSO OVER SOME AREA ROADS.
Aug 20, 9:50 AM MDTFLOOD6 Wnw Imperial, NEA COUNTY ROAD WAS WASHED OUT FROM FLOOD WATERS 6 MILES WEST NORTHWEST OF IMPERIAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2021-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2021-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.1
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted.

035 
WGUS43 KLBF 200113
FLWLBF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service North Platte NE
713 PM MDT Thu Aug 19 2021

NEC029-135-210115-
/O.NEW.KLBF.FA.W.0005.210820T0113Z-210821T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Perkins NE-
713 PM MDT Thu Aug 19 2021

The National Weather Service in North Platte has issued a

* Flood Warning for Small stream in...
  Northwestern Chase County in southwestern Nebraska...
  Southwestern Perkins County in southwestern Nebraska...

* Until 715 PM MDT Friday.

* At 713 PM MDT, Doppler radar indicated heavy rain due to 
  thunderstorms. Flooding is ongoing or expected to begin shortly in 
  the warned area. Between 1 and 3 inches of rain have fallen.

* Some locations that will experience flooding include...
  Venango, Lamar, Champion, Chase and Brandon.

This includes the following streams and drainages...
  Foerster Branch, Frenchman Creek, Spring Creek, Wildhorse Creek, 
  Sand Creek, Walnut Slough and Davidson Branch.
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4082 10205 4080 10189 4066 10167 4044 10170
      4048 10205 4049 10205 4050 10205 4054 10205
      4055 10205 4063 10205 4070 10205 4075 10205
      4081 10205

$$

Roberg
3 follow-up statements
848 
WGUS83 KLBF 200527
FLSLBF

Flood Statement
National Weather Service North Platte NE
1127 PM MDT Thu Aug 19 2021

NEC029-135-210115-
/O.CON.KLBF.FA.W.0005.000000T0000Z-210821T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Perkins NE-
1127 PM MDT Thu Aug 19 2021

...THE SMALL STREAM FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT 
FRIDAY FOR NORTHWESTERN CHASE AND SOUTHWESTERN PERKINS COUNTIES...

At 1127 PM MDT, Doppler radar indicated slow moving thunderstorms 
with very heavy rainfall across the warned area. Between 2 and 4 
inches of rain have fallen. Heavier amounts were reported upstream 
over northeastern Colorado. Runoff from heavy rain upstream, will 
make its way into western Chase county overnight.

Some locations that will experience flooding include...
  Venango, Lamar, Champion, Chase and Brandon.

This includes the following streams and drainages...
  Foerster Branch, Frenchman Creek, Spring Creek, Wildhorse Creek, 
  Sand Creek, Walnut Slough and Davidson Branch.
Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4082 10205 4080 10189 4066 10167 4044 10170
      4048 10205 4049 10205 4050 10205 4054 10205
      4055 10205 4063 10205 4070 10205 4075 10205
      4081 10205

$$

Buttler
895 
WGUS83 KLBF 200927
FLSLBF

Flood Statement
National Weather Service North Platte NE
327 AM MDT Fri Aug 20 2021

NEC029-135-210115-
/O.CON.KLBF.FA.W.0005.000000T0000Z-210821T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Perkins NE-
327 AM MDT Fri Aug 20 2021

...THE SMALL STREAM FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT 
THIS EVENING FOR NORTHWESTERN CHASE AND SOUTHWESTERN PERKINS 
COUNTIES...

At 327 AM MDT, Heavy rainfall has ended. However runoff from earlier 
heavy rainfall continues to cause flooding across western Chase 
county. Highway 6 was closed earlier near the state line and 
numerous county roads were either washed out or under significant 
standing water.

Some locations that will experience flooding include...
  Venango, Lamar, Champion, Chase and Brandon.

This includes the following streams and drainages...
  Foerster Branch, Frenchman Creek, Spring Creek, Wildhorse Creek, 
  Sand Creek, Walnut Slough and Davidson Branch.
Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4082 10205 4080 10189 4066 10167 4044 10170
      4048 10205 4049 10205 4050 10205 4054 10205
      4055 10205 4063 10205 4070 10205 4075 10205
      4081 10205

$$

MBS
492 
WGUS83 KLBF 201503
FLSLBF

Flood Statement
National Weather Service North Platte NE
903 AM MDT Fri Aug 20 2021

NEC029-135-210115-
/O.CON.KLBF.FA.W.0005.000000T0000Z-210821T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Perkins NE-
903 AM MDT Fri Aug 20 2021

...THE SMALL STREAM FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT 
THIS EVENING FOR NORTHWESTERN CHASE AND SOUTHWESTERN PERKINS 
COUNTIES...

At 903 AM MDT, Emergency management reported ongoing flooding across 
the warned area. The Frenchman Creek and Sand Creek are flooding 
downstream from the Colorado state line. Washed out roads have also 
been reported. Between 2 to over 6 inches of rain have fallen.

Some locations that will experience flooding include...
  Venango, Lamar, Champion, Chase and Brandon.

This includes the following streams and drainages...
  Foerster Branch, Frenchman Creek, Spring Creek, Wildhorse Creek, 
  Sand Creek, Walnut Slough and Davidson Branch.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4082 10205 4080 10189 4066 10167 4044 10170
      4048 10205 4049 10205 4050 10205 4054 10205
      4055 10205 4063 10205 4070 10205 4075 10205
      4081 10205

$$

Roberg

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this areal flood warning went out at Aug 19, 5:25 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 19, 5:25 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT Thu Aug 19 2021

.SHORT TERM...(This evening through Friday night)
Issued at 324 PM CDT Thu Aug 19 2021

The forecast concern in the short term will be the threat for strong
to severe thunderstorms mainly this evening along with the potential
for localized flooding this evening and overnight.

A large upper trough currently extends across the Great Basin in the
western U.S. with a closed low centered over northern Utah. Upper
ridging extends across the central and eastern U.S.

This upper trough will begin to move into the region tonight and
will bring a southwesterly flow aloft. A disturbance is forecast to
be across the western Panhandle and northeast CO late this afternoon
and lift northeast during the evening and overnight hours. A
southeasterly low level jet develops early evening and persists
overnight. Surface low pressure centered from east central and
southeast CO, will move into northwest KS late tonight. Deep layer
wind shear near 35KT is expected at the time of storm onset late
this afternoon. Regarding instability, MUCAPEs will range from 2500-
3500j/kg from late afternoon and evening through the overnight
hours. Initial storm development look to multicell and discrete
until mid evening will be surface based. Any discrete storms will
have the potential become rotating storms with the possibility of
a brief tornado or two. This looks mainly to be near and west of
Highway 61. Otherwise storms are expected to congeal into one or
two MCSs to move across the area overnight. This would pose a risk
for mostly damaging winds and isolated large hail possible. All
of western and north central NE is in a slight risk for severe
thunderstorms for tonight.

Given the indications of 1000-500mb thickness diffluence across
western NE, and the presence of a persistent low level jet,
sustained clusters of storms are expected and may train over the
same areas for 2-3 hours. With PWAT, on the conservative end from
1.25-1.5 inches, locally heavy rainfall is likely. Current forecast
has widespread QPF amounts from 0.75 to 1.25 inches north of a line
from Hayes Center through Broken Bow. The main forecast change from
previously is for higher POPs and QPFs forecast across southwest NE.
The latest several HRRR runs and the 18Z NamNest indicate the
heaviest rainfall amounts will be north of the surface low track
to extend across much of southwest NE. This area will need to be
monitored closely this evening and overnight for possible
flooding as rainfall amounts could exceed 3 inches locally. Areas
further north will also need to be monitored, however sandy soil
should lessen flooding concerns over most of the Sandhills.

On Friday, the upper trough axis will track through. Showers and
thunderstorms will lingering in the morning, with a chance across
the northeastern areas in the afternoon. Models have become more
progressive with the main upper trough lifting it northeast across
the Dakotas. SPC is forecasting a marginal risk for severe storms
east of Highway 183, and this looks to be a concern mainly during
the morning, as the cold front should be exiting far eastern zones
by 18Z. Highs on Friday will be much cooler behind the front from
the lower 70s northwest Sandhills to the lower 80s far southeast
zones.

Clear and cool Friday night as weak high pressure settles over the
region. Lows from 45 to 55.

.LONG TERM...(Saturday through Thursday)
Issued at 324 PM CDT Thu Aug 19 2021

The main forecast focus in the long term will be return of warmer
temperatures Sunday through Tuesday.

A dry forecast Saturday. The models are in fairly good agreement
bringing an upper trough into the Northern Plains Saturday night and
moving into the western Great Lakes by Sunday evening. This will
bring a 20-30 percent chances for showers/storms across portions of
western NE during this timeframe.

Looks dry again Monday into Tuesday with weak upper ridging and
seasonal temperatures in the upper 80s to mid 90s. An upper trough
is timed to cross the northern Plains again Wednesday and Thursday
with low POPs and a cooldown to the upper 70s to mid 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 619 PM CDT Thu Aug 19 2021

As with the previous update, the TAF period remains active. For
the terminals not yet seeing storms, winds are generally from the
east southeast ahead of the line. Gusts up to 25 or even 30 kts
are likely, and in fact some spots have already seen higher. Gusty,
erratic winds are possible with any t-storm, which is reflected
in KLBF's TAF. Still expecting southern terminals to experience ~4
hrs of spotty LLWS around 2-6Z. T-storms have started in the
Panhandle and are moving to the ENE. Expecting to reach both
terminals around 2-3Z or so. Severe storms are possible bringing
hazards of heavy rainfall (that could reduce VIS at times), large
hail, and damaging winds. Storms and showers are expected to
linger through the morning, with reinvigoration in the afternoon
possible, but confidence is not as high. Lastly, given the wetting
from the storms, some low level fog and stratus are expected to
develop in the early morning hours and reduce VIS across the
Sandhills. Expecting LIFR and IFR conditions "at worst" for
southern (KLBF) and northern (KVTN) terminals, respectively. CIGS
and VIS should improve by late morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Sinclair
Hazardous weather outlook, Aug 19, 2:25 PM MDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
325 PM CDT Thu Aug 19 2021

NEZ004>010-022>029-035>038-056>059-069>071-094-202030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
325 PM CDT Thu Aug 19 2021 /225 PM MDT Thu Aug 19 2021/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are expected late today and into the overnight.
Storms may become severe, with large hail (1 inch or more) and
damaging winds (58 mph or more). Locally heavy rainfall is also
possible and this may lead to localized flooding. An isolated
tornado is possible.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Scattered storms are possible Friday, mainly near and east of HWY
183. Some storms may become severe across central Nebraska with
small hail and strong winds. The threat for excessive rainfall
and localized flooding will remain, as 2 inches or more of
precipitation is possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

More information can be found on our website at
www.weather.gov/northplatte

In the hours before

Local storm report, Aug 19, 4:39 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM CDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             7 WNW BIG SPRINGS       41.11N 102.19W
08/19/2021  E1.00 INCH       DEUEL              NE   PUBLIC

            CORRECTED REPORT

&&

MELTZER
Local storm report, Aug 19, 4:49 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND GST     9 WNW LEMOYNE           41.34N 101.96W
08/19/2021  E60 MPH          KEITH              NE   TRAINED SPOTTER

&&

MELTZER
Special weather statement, Aug 19, 4:50 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
450 PM MDT Thu Aug 19 2021

NEZ004-022-192330-
Sheridan NE-Garden NE-
450 PM MDT Thu Aug 19 2021

...A strong thunderstorm will impact portions of northwestern Garden
and south central Sheridan Counties through 530 PM MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Crescent Lake National Wildlife Refuge, or 24
miles southeast of Alliance, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wild Horse Flats, Patterson Lake, Lakeside, Tralnor Lake, Herman Lake
and Snow Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 5.
 Highway 2 between mile markers 105 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4214 10247 4200 10218 4171 10262 4173 10264
      4174 10264 4175 10266 4178 10268 4188 10268
TIME...MOT...LOC 2250Z 219DEG 27KT 4180 10263

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Roberg
Special weather statement, Aug 19, 5:00 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
500 PM MDT Thu Aug 19 2021

NEZ057-058-192345-
Perkins NE-Keith NE-
500 PM MDT Thu Aug 19 2021

...A strong thunderstorm will impact portions of northwestern Perkins
and southwestern Keith Counties through 545 PM MDT...

At 500 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Big Springs, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogallala and Brule.

This includes the following highways...
 Highway 61 between mile markers 76 and 90.
 Interstate 80 in Nebraska between mile markers 112 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southwestern Nebraska.

&&

LAT...LON 4079 10205 4102 10205 4124 10179 4104 10158
TIME...MOT...LOC 2300Z 219DEG 27KT 4092 10203

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Taylor
Special weather statement, Aug 19, 5:23 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
523 PM MDT Thu Aug 19 2021

NEZ004-023-094-200015-
Sheridan NE-Grant NE-Western Cherry NE-
523 PM MDT Thu Aug 19 2021

...A strong thunderstorm will impact portions of southwestern Cherry,
northwestern Grant and southeastern Sheridan Counties through 615 PM
MDT...

At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Ashby, or 42 miles southeast of Rushville, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This includes the following highways...
 Highway 2 between mile markers 132 and 136.
 Highway 61 between mile markers 170 and 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
west central Nebraska.

&&

LAT...LON 4199 10200 4216 10228 4263 10188 4233 10138
TIME...MOT...LOC 2322Z 221DEG 29KT 4218 10204

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Buttler
Local storm report, Aug 19, 6:40 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      OGALLALA                41.13N 101.72W
08/19/2021                   KEITH              NE   911 CALL CENTER

            NUMEROUS STREETS FLOODED IN OGALLALA.

&&

KROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:02 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Perkins43 min
Aug 19, 6:13 PM MDTFlash Flood WarningLBFKeith3 hr
Aug 19, 6:32 PM MDTSevere Thunderstorm WarningLBFChase, Perkins43 min
Aug 19, 6:42 PM MDTSevere Thunderstorm WarningLBFChase, Perkins48 min
Aug 19, 6:50 PM MDTAreal Flood AdvisoryLBFArthur2 hr
Aug 19, 6:59 PM MDTAreal Flood AdvisoryLBFChase, Perkins2 hr
Aug 19, 7:39 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins3 hr
Aug 19, 7:42 PM MDTSpecial Weather StatementLBFPerkins48 min
Aug 19, 8:14 PM MDTSpecial Weather StatementLBFChase46 min
Aug 19, 8:17 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Hayes, Lincoln, Perkins43 min
Aug 19, 8:28 PM MDTSpecial Weather StatementLBFLincoln47 min
Aug 19, 8:40 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Frontier, Hayes, Lincoln, Perkins50 min
Aug 19, 8:51 PM MDTAreal Flood AdvisoryLBFCuster, Keith, Lincoln4 hr
Aug 19, 8:56 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Aug 19, 9:34 PM MDTSpecial Weather StatementLBFFrontier, Hayes41 min
Aug 19, 9:41 PM MDTSpecial Weather StatementLBFDawson49 min
Aug 19, 10:22 PM MDTSpecial Weather StatementLBFCuster38 min
Aug 19, 10:28 PM MDTSpecial Weather StatementLBFFrontier47 min
Aug 19, 10:32 PM MDTSpecial Weather StatementLBFChase43 min
Aug 19, 11:15 PM MDTSpecial Weather StatementLBFChase45 min
Aug 19, 11:58 PM MDTSpecial Weather StatementLBFHayes47 min
Aug 20, 12:39 AM MDTAreal Flood WarningLBFChase, Hayes19 hr
Aug 20, 12:50 AM MDTAreal Flood AdvisoryLBFLincoln2 hr
Aug 20, 12:56 AM MDTSpecial Weather StatementLBFLincoln49 min
Aug 20, 2:12 AM MDTSpecial Weather StatementLBFCuster48 min
Aug 20, 9:35 AM MDTRiver Flood AdvisoryLBFHayes10 hr
Aug 20, 1:40 PM MDTRiver Flood AdvisoryLBFLincoln24 hr

Nearby

Areal Flood Warnings in Nebraska, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.